American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information   
View Article: PDF

[2] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1